advertisement
Question
Posted by: get | 2008/10/17

Depo provera

i used depo provera as a contraceptive, now my periods are back, but everytime i feel cramps in my abdomen like those of menstruation, what is it ?did anyone ever used depo feel the same or it' s just something

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Work out when in your cycle you have the cramps. It could be at ovulation time.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement